MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY
Model Number 45043
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.An angiojet ultra 5000a was used in a thrombectomy procedure.During the procedure, the device was not functioning properly and the drawer was stalling.The procedure was not completed due to this event.There were no patient complications reported.
 
Additional Manufacturer Narrative
Updated: b5: describe event or problem and h6: device codes.
 
Event or Problem Description
It was reported that the procedure was cancelled.An angiojet ultra 5000a was used in a thrombectomy procedure.During the procedure, the device was not functioning properly and the drawer was stalling.The procedure was not completed due to this event.There were no patient complications reported.It was further reported that the patient was sedated when the problem occurred and device showed an error message.
 
Additional Manufacturer Narrative
Device evaluated by mfr: angiojet drawer 4181 was received.The drawer was decontaminated.A visual inspection was done on the drawer, and it failed visual inspection because one of the wires is detached.Then a functional test was done on the drawer.It failed the functional test because it stalled at the 100 cycles test.The complaint drawer is stalling was confirmed.The most likely cause is a defective component which is the detached wire.
 
Event or Problem Description
It was reported that the procedure was cancelled.An angiojet ultra 5000a was used in a thrombectomy procedure.During the procedure, the device was not functioning properly and the drawer was stalling.The procedure was not completed due to this event.There were no patient complications reported.It was further reported that the patient was sedated when the problem was occurred and device showed an error message.

Brand Name
ANGIOJET ULTRA 5000A
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BAYER INTERVENTIONAL
8880 evergreen blvd
coon rapids MN 55433
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key12834557
Report Number2134265-2021-14214
Device Sequence Number14561505
Product Code MCX
UDI-Device Identifier08714729890607
UDI-Public08714729890607
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45043
Device Catalogue Number45043
Device Lot NumberU6484
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2021
Supplement Date Received by Manufacturer11/17/2021
09/15/2022
Initial Report FDA Received Date11/18/2021
Supplement Report FDA Received Date12/08/2021
10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale